Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest

Been prescribed Minocycline - hit a plateau with its effects?

Guest

Heya

When I was 16 I was put on Roaccutane to clear up acne and it worked. I was only suffering from acne round my cheeks at this stage. It cleared it up and the dermatologist took me off them, and things were great for a few years. I'm now 25 - just recently (within last 6 months), I started getting outbreaks on my forehead; somewhere I'd never had them before - again I tried most off the shelf stuff but to no avail. I went to see my GP, who prescribed Sebomin 100mg (Minocycline). My case was only mild but since taking the Sebomin, I've noticed that even though it's cleared up most of the actual spots, it's made me turn slightly red.

I have no idea if this is normal, but it appears to have made my skin quite blotchy and where it has cleared up the spots, my skinis now smooth but it is marked by a red 'stain' - some of these have faded within a month but I'm unsure if this is normal for this drug. Since taking it, it also appears to have brought more spots to the surface which I've had to squeeze and get rid of (The puss hasn't been runny though - it's more like a small compacted piece of puss that's dried up, blocking the pores). The ones I initially went to see about have now gone down and just left red marks which look like they are under the skin; they are slowly drying out - but after three months I would have expected clear up; how long is a usual case of Minocycline?

I've now been on the Sebomin for 3 months and a bit, and there is an improvement; but it seems to be so slow and making my overall skin appearance blotchy - this happened with Minocin as well, as soon as I stop taking it after about 2 weeks my skin returns to a natural shade but at the moment it just looks puffy and stained. Does anyone have any epxerience with this drug or advice please? I have ordered a BHA Gel in the meantime.

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×